# SDR AMTA200700591

- Difficulty date: November 11, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 106200825
- Part serial: 7588
- Condition: Unserviceable
- Location: Precooler Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT BLEED TRIP OFF LIGHT ON, LT ENG IS THE BLEED SOURCE.  REMOVED AND REPLACED PRE-COOLER CONTROL VALVE SENSOR IAW AMM 36-12-03-4.  OPS CHECK NORMAL.  (K)
